# SDR AU970161

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Malfunction
- Location: Battery/Charger
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY CHARGE LIGHT ILLUMINATED - BATTERY REMOVED TO BATTERY SHOP - INVESTIGATION COULD FIND NO FAULTS WITH THE BATTERY
